Skip to Main Content
Remote Access Electronic Research Announcements

Electronic Research Announcements

ISSN 1079-6762



On embedding the $1:1:2$ resonance space in a Poisson manifold

Author: Ágúst Sverrir Egilsson
Journal: Electron. Res. Announc. Amer. Math. Soc. 1 (1995), 48-56
MSC (1991): Primary 53
MathSciNet review: 1350680
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The Hamiltonian actions of $\S ^{1}$ on the symplectic manifold $\mathbb {R}^{6}$ in the $1:1:-2$ and $1:1:2$ resonances are studied. Associated to each action is a Hilbert basis of polynomials defining an embedding of the orbit space into a Euclidean space $V$ and of the reduced orbit space $J^{-1}(0)/\S ^{1}$ into a hyperplane $V_{J}$ of $V$, where $J$ is the quadratic momentum map for the action. The orbit space and the reduced orbit space are singular Poisson spaces with smooth structures determined by the invariant functions. It is shown that the Poisson structure on the orbit space, for both the $1:1:2$ and the $1:1:-2$ resonance, cannot be extended to $V$, and that the Poisson structure on the reduced orbit space $J^{-1}(0)/\S ^{1}$ for the $1:1:-2$ resonance cannot be extended to the hyperplane $V_{J}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Electronic Research Announcements of the American Mathematical Society with MSC (1991): 53

Retrieve articles in all journals with MSC (1991): 53

Additional Information

Ágúst Sverrir Egilsson

Received by editor(s): May 8, 1995
Received by editor(s) in revised form: June 2, 1995
Article copyright: © Copyright 1995 American Mathematical Society